# SDR QR9R2023031700001

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723559731
- Aircraft time: 3,536 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Unknown
- Part number: B642M1005101
- Part serial: 90559
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED NEW FROM SUPPLY. T/R LAMINATED PILE ASSY FAILED FEELER GAUGE CHECK. MEASURED GAP OVER .008".
